# SDR DL73K981567

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LAST THREE LEFT SIDE AISLE EMERGENCY LIGHTS INOP.  FOUND BATTERY BAD FOR PWR SUPPLY.  REPLACED PWR SUPPLY, AND NEW BATTERY.
